I would not think that shots would cause a break out. They can cause hives at the injection site though.
I would consider other options like middle age changes, stress, diet changes, skin care product change, detergent change.... Any change from your previous products. If you are using sun screen to go out side, that could certainly be the cause.
How are you? These skin breakouts can occur when pores become clogged. It can be triggered by hormonal changes as well related to menstrual periods, pregnancy, birth control pills, or stress as mentioned above. Certain medications, high levels of humidity and sweating as well as cosmetic and hair products may also triggers. Try not to squeeze, scratch, pick, or rub the skin lesions to avoid secondary infection and scarring. Take care and do keep us posted.
My daughter has started breaking out since she started receiving allergy shots as well. You're not alone.
Hope this helps. This is something that needs to be researched.
Ive been in allergy shots 3 sessions so far an severe acne and only gotten a pimple or two here and there my whole life previous to this around stress or period. This is so bad and looks like kind that will cause very bad scars. I think I may quit the shots, having scared face isn’t worth this and 5 years time doing it. Rather keep taking pills and sneeze than look and feel this way! 42 yearsold never had skin issues till these shots.
I just had my third round of allergy shots today and have noticed that I’ve broken out very badly on my cheeks and sides of face. I’m a 26 AA. I’m highly allergic to dust mites, mold, trees, pollen, cats, and dogs. I have never had a breakout this bad. I noticed the bumps popped up within a couple of days of my first session. I thought nothing of it initially. But it got worse and today after my session it was noticeably worse and more irritable (itchy). I read another thread full of people with the same problem. While I understand several things can cause acne, it’s definitely not a coincidence that so many of us are having the same problems within a short time of starting the shots. I’m stopping them immediately because I’m concerned with facial scarring. I’ll seek an oral antihistamine prescription and sublingual drops from Whole Food for mold.
I don’t have an answer. That said, I am also breaking out with cystic acne. It started when the nurse upped the dose of my immunotherapy shots. The day after the injections I broke out terribly on my face, back, chest. I have now kept the shot strength the same each time. But I’m still breaking out. I think the immune response is affecting my hormones which is causing these breakouts. I’m about to quit the immunotherapy. It’s destroying my face with eczema, hives and acne.
I just started the red dose highest dosage and same thing is happening to me. It takes a few days but then the side of my face and forehead are covered in little small bumps... I think I may have to quit as well